# SDR DALA1216710640

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- Aircraft time: 78,551 hours, 33,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W ERA 485640-14 REV A PEREMANENT REPAIR OF FUSELAGE SKIN AT STA 1697 JUST BELOW STR 19L REF NRC 2.  DENT CUTOUT DIMENSIONS ARE 3.15 FWD/AFT 2.85 UP/DWN DID HFEC SURFACE SCAN AND BOLT HOLE COMMON TO REPAIR. .040 INSURANCE CUT.  INSTALLED .050 FILLER, 2 EA STRUCTURAL FILLERS ONE .040 AND .032 AND DBL .063 ALL MADE FROM 2024 T3 CLAD.
